CSpace
THE TOTAL CHROMATIC NUMBER OF SOME GRAPHS
ZHANG, ZF; ZHANG, JX; WANG, JF
1988-12-01
Source PublicationSCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES
Volume31Issue:12Pages:1434-1441
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1988T093000003
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27662
Collection中国科学院数学与系统科学研究院
Corresponding AuthorZHANG, ZF
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
ZHANG, ZF,ZHANG, JX,WANG, JF. THE TOTAL CHROMATIC NUMBER OF SOME GRAPHS[J]. SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,1988,31(12):1434-1441.
APA ZHANG, ZF,ZHANG, JX,&WANG, JF.(1988).THE TOTAL CHROMATIC NUMBER OF SOME GRAPHS.SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,31(12),1434-1441.
MLA ZHANG, ZF,et al."THE TOTAL CHROMATIC NUMBER OF SOME GRAPHS".SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES 31.12(1988):1434-1441.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ZHANG, ZF]'s Articles
[ZHANG, JX]'s Articles
[WANG, JF]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZHANG, ZF]'s Articles
[ZHANG, JX]'s Articles
[WANG, JF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZHANG, ZF]'s Articles
[ZHANG, JX]'s Articles
[WANG, JF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.